Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TylerV

Still Oily- Month Three

Hi all! I started to get dry after a few weeks into Accutane so I stop using my medicated face wash. Now 3 days short of month 3 my nose and parts of my face are still oily? Does it take longer than three months for the oil to be gone (I thought I read it reduces after a couple of weeks.) I'm getting worried here. Thanks!

Share this post


Link to post
Share on other sites

You might need your dosage upped. Talk to your doc about this the next time you have an appointment. You shouldn't be oily this far in.

Share this post


Link to post
Share on other sites

Hi Carys, thanks for the reply. I know but I'm on 40 and 40 a day so there's only 60 and 60 left. Correct? :( Although isn't there a precent of people who's faces don't fully have zero oil while on the treatment?

Share this post


Link to post
Share on other sites

Took about a week for my skin to feel tight, and after about 10 days, If i didn't use moisturized it would crack. I started off with 40mg/month, ended up with 90mg/month.. (still didnt clear up)

But 3rd month and you're still oily? Wtf..

Btw, how's your skin doing? is it clearing up?

Share this post


Link to post
Share on other sites

Hi Ac3. I don't think it looks very good but my friends and family say how well my skin is improving (I'm so critical.) I still have really stuborn acne that's been there for about a month (even with countless Zeno treatments.) I'm getting worried now. Thanks for your reply, I truely appreciate it! :)

Share this post


Link to post
Share on other sites

I prefer to have an oily skin while on Accutane..I think should not bother by the oilyness as long as you have a clear skin.

Share this post


Link to post
Share on other sites

I prefer to have an oily skin while on Accutane..I think should not bother by the oilyness as long as you have a clear skin.

I was told if you are oily on accutane, especially after a month or two, that the medication isn't working or you need a higher dose.

Share this post


Link to post
Share on other sites

Thanks for the replies. It sounds like I'll probably be prescribed a higher dose its just scary to go even higher than 40 40 but I'l have to deal with it I guess. Maybe I'll post some pictures?

Share this post


Link to post
Share on other sites

Hi again Nextel85, yes I've been getting sore joints, headaches, sorethroat, and dry lips, that's about all I can think of right now. I'm seeing my derm Wednesday and will report back. Wish me luck! : - \

Share this post


Link to post
Share on other sites

my skin has dried right up peeling and everything but I the acne is not really changing...??? Im just curious why does it take time for the pimples to clear even though your skin stops producing the oil (in most cases) very quickly?

Share this post


Link to post
Share on other sites

I was told if you are oily on accutane, especially after a month or two, that the medication isn't working or you need a higher dose.

Accutane always works. It isn't a drug that people can be immune to. The degree of its effectiveness will vary, obviously. But to say it isn't working is false, it just isn't working to the degree you'd wish it to work.

At points in my Accutane odyssey oil would return. Actually, after like four month, for about a week I could wipe my nose sit down and then like 10 minutes later I'd get up and look in the mirror and see oil oozing out of my nose pores. It scared me, but went away. Don't worry about the oil. Tell you derm about it, and just keep taking the Tane. It'll work, eventually.

Share this post


Link to post
Share on other sites

Hi Spezza! That's the most hope I've received from this board. I'll take it day by day and remember why I'm doing this through the highs and lows. Thanks again, I truely appreciate it Spezza. I'll be sure to keep everyone updated in the future.

Guys don't forget about Energizer's question. Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×